×

Found 75 Documents (Results 1–75)

Hilbert spaces induced by Toeplitz covariance kernels. (English) Zbl 1046.46024

Pasik-Duncan, Bozenna (ed.), Stochastic theory and control. Proceedings of the workshop, Lawrence, KS, USA, October 18–20, 2001. Berlin: Springer (ISBN 3-540-43777-0/pbk). Lect. Notes Control Inf. Sci. 280, 319-333 (2002).
MSC:  46E22 60B15 46C15
PDFBibTeX XMLCite

Generation and representation of convolution hemigroups on a Polish group. (English) Zbl 0853.43001

Heyer, Herbert (ed.) et al., Infinite dimensional harmonic analysis. Transactions of a German-Japanese symposium, October 3-6, 1995, University of Tübingen, Germany. Bamberg: D. u. M. Gräbner, 32-85 (1996).
MSC:  43A05 60B15
PDFBibTeX XMLCite

Central limit theorems on some topological groups: A survey. (English) Zbl 1029.60504

Àrato, M. (ed.) et al., New trends in probability and mathematical statistics. Proceedings of the second Ukrainian-Hungarian conference, Mukachevo, Ukraine, September 25-October 1, 1992. Kiev: TViMS. Teor. Veroyatn. Mat. Stat./Probab. Theory Math. Stat. 2, 227-237 (1995).
MSC:  60F05 60B15
PDFBibTeX XMLCite

Invariant probability measures on compact right topological groups. (English) Zbl 0821.60011

Heyer, Herbert (ed.), Probability measures on groups X. Proceedings of the tenth Oberwolfach conference, held November 4-10, 1990 in Oberwolfach, Germany. New York, NY: Plenum Publishing Corporation. 299-302 (1991).
MSC:  60B15 22C05
PDFBibTeX XMLCite

Speed of convergence of transformed convolution powers of a probability measure on a compact connected group. (English) Zbl 0821.60008

Heyer, Herbert (ed.), Probability measures on groups X. Proceedings of the tenth Oberwolfach conference, held November 4-10, 1990 in Oberwolfach, Germany. New York, NY: Plenum Publishing Corporation. 117-127 (1991).
MSC:  60B15 60F99
PDFBibTeX XMLCite

The convergence of transformed sequences of convolution powers of a probability measure on a topological group. (Zur Konvergenz transformierter Folgen von Faltungspotenzen eines Wahrscheinlichkeitsmaßes auf einer topologischen Gruppe.) (German) Zbl 0748.60009

Tübingen: Univ. Tübingen, Math Fak. 86 S. (1991).
MSC:  60B15
PDFBibTeX XMLCite

The arithmetic of probability distributions and characterization problems on abelian groups. (Арифметика вероятностных распределений и характеризационные задачи на абелевых группах.) (Russian) Zbl 0783.60009

Kiev: Naukova Dumka. 168 p. (1990).
PDFBibTeX XMLCite

Filter Results by …

Document Type

all top 5

Author

all top 5

Year of Publication

all top 3

Main Field

Software